# SDR GTIA2018120652993

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 17,661 hours, 8,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A NOTICED SMELL IN AFT CABIN-PERFORMED TSM 05-50-00-810-831-A RAN BOTH ENGINES AND APU BLEED SYSTEM IAW AMM 71-00-00. NO ODER DETECTED.
